# SDR DALA2017091306874

- Difficulty date: September 12, 2017
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 218-227
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR.HIDDEN DAMAGE:THIS CARD IS ISSUED WITH THE CORRECT TEXT INSTEAD OF NRC 00805. CORROSION ON LH CUSP ANGLE BTW STA Y=218 TO Y=- 227 AND X=54 TO X=60 AT CABIN FLOOR STRUCTURE. PERMANENT REPAIR ON ANGLE CUSP WAS ACCOMPLISHED PER ETI-88-17-228 REV. 2. AND ER/A 560908-14 REV. ORG. (LP0210056)
